MathSciNet Relay Station
MathSciNet bibliographic data
MR2610762 28A80 (47H10 54H25)
Boriceanu, Monica; Bota, Marius; Petruşel, Adrian Multivalued fractals in $b$-metric spaces. Cent. Eur. J. Math. 8 (2010), no. 2, 367–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement